MathSciNet Relay Station
MathSciNet bibliographic data
MR2488100 (2010a:65012) 65C10 (65C05)
Harase, Shin Maximally equidistributed pseudorandom number generators via linear output transformations. Math. Comput. Simulation 79 (2009), no. 5, 1512–1519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement